# SDR VTZA97575

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 190600
- Condition: Failed
- Location: Nose Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD-RDU - FLT6323 - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO AIRCRAFT WILL NOT STEER TO THE RIGHT WITH TILLER.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED STEERING CABLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
